# SDR DALA2022092306276

- Difficulty date: September 20, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 88,532 hours, 18,896 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLAMENTAL INFOMATION' SHIP 1706 WHILE TAXIING HAD L FWD ENT DOOR UPPER EICAS MSG W ENTRY DOOR OVERHEAD LIGHT PURSER SAW FLICKERING SLIDE LIGHT, CORRECTIVE ACTION: R&R PROX SWITCH S195 IAW B767 AMM 52-71. MCO/PLAC REMOBED (8975479)
